A regularity condition and temporal asymptotics for chemotaxis-fluid equations

Myeongju Chae, Kyungkeun Kang, Jihoon Lee, Ki Ahm Lee

Research output: Contribution to journalArticle

Abstract

We consider two dimensional chemotaxis equations coupled to the Navier-Stokes equations. We present a new localized regularity criterion that is localized in a neighborhood at each point. Secondly, we establish temporal decays of the regular solutions under the assumption that the initial mass of biological cell density is sufficiently small. Both results are improvements of previously known results given in Chae et al (2013 Discrete Continuous Dyn. Syst. A 33 2271-97) and Chae et al (2014 Commun. PDE 39 1205-35)

Original languageEnglish
Article number351
JournalNonlinearity
Volume31
Issue number2
DOIs
Publication statusPublished - 2018 Jan 3

Fingerprint

pulse detonation engines
Chemotaxis
Regularity Conditions
regularity
Navier-Stokes equation
Navier Stokes equations
Regularity Criterion
Fluid
Fluids
Regular Solution
fluids
decay
Navier-Stokes Equations
Decay
Cell

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this

Chae, Myeongju ; Kang, Kyungkeun ; Lee, Jihoon ; Lee, Ki Ahm. / A regularity condition and temporal asymptotics for chemotaxis-fluid equations. In: Nonlinearity. 2018 ; Vol. 31, No. 2.
@article{99595f75585541f0b015e27e0a273c9a,
title = "A regularity condition and temporal asymptotics for chemotaxis-fluid equations",
abstract = "We consider two dimensional chemotaxis equations coupled to the Navier-Stokes equations. We present a new localized regularity criterion that is localized in a neighborhood at each point. Secondly, we establish temporal decays of the regular solutions under the assumption that the initial mass of biological cell density is sufficiently small. Both results are improvements of previously known results given in Chae et al (2013 Discrete Continuous Dyn. Syst. A 33 2271-97) and Chae et al (2014 Commun. PDE 39 1205-35)",
author = "Myeongju Chae and Kyungkeun Kang and Jihoon Lee and Lee, {Ki Ahm}",
year = "2018",
month = "1",
day = "3",
doi = "10.1088/1361-6544/aa92ec",
language = "English",
volume = "31",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "2",

}

A regularity condition and temporal asymptotics for chemotaxis-fluid equations. / Chae, Myeongju; Kang, Kyungkeun; Lee, Jihoon; Lee, Ki Ahm.

In: Nonlinearity, Vol. 31, No. 2, 351, 03.01.2018.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A regularity condition and temporal asymptotics for chemotaxis-fluid equations

AU - Chae, Myeongju

AU - Kang, Kyungkeun

AU - Lee, Jihoon

AU - Lee, Ki Ahm

PY - 2018/1/3

Y1 - 2018/1/3

N2 - We consider two dimensional chemotaxis equations coupled to the Navier-Stokes equations. We present a new localized regularity criterion that is localized in a neighborhood at each point. Secondly, we establish temporal decays of the regular solutions under the assumption that the initial mass of biological cell density is sufficiently small. Both results are improvements of previously known results given in Chae et al (2013 Discrete Continuous Dyn. Syst. A 33 2271-97) and Chae et al (2014 Commun. PDE 39 1205-35)

AB - We consider two dimensional chemotaxis equations coupled to the Navier-Stokes equations. We present a new localized regularity criterion that is localized in a neighborhood at each point. Secondly, we establish temporal decays of the regular solutions under the assumption that the initial mass of biological cell density is sufficiently small. Both results are improvements of previously known results given in Chae et al (2013 Discrete Continuous Dyn. Syst. A 33 2271-97) and Chae et al (2014 Commun. PDE 39 1205-35)

UR - http://www.scopus.com/inward/record.url?scp=85040964207&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040964207&partnerID=8YFLogxK

U2 - 10.1088/1361-6544/aa92ec

DO - 10.1088/1361-6544/aa92ec

M3 - Article

VL - 31

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 2

M1 - 351

ER -